Alert archive / California / Wind Advisories in 2012
Wind Advisory 33, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Nov 6, 2012, 1:30 PM PST. It took effect at Nov 8, 2012, 10:00 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2012, 1:30 PM PST (21:30 UTC)
- In effect from
- Nov 8, 2012, 10:00 AM PST
- Expired
- Nov 9, 2012, 4:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
955 WWUS76 KHNX 062130 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 130 PM PST TUE NOV 6 2012 ...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN SIERRA NEVADA... .AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT AND WITH FRONTAL PASSAGE. CAZ096-097-070530- /O.NEW.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 130 PM PST TUE NOV 6 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST...GUSTS UP TO 70 MPH. * TIMING: BEGINNING NOON THURSDAY NEAR YOSEMITE NATIONAL PARK...SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS WILL DIMINISH OVERNIGHT THURSDAY NIGHT. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE WOLF...LODGEPOLE...BUCK ROCK. * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
8 follow-up statements
883 WWUS76 KHNX 070459 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 859 PM PST TUE NOV 6 2012 ...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN SIERRA NEVADA... .AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT AND WITH FRONTAL PASSAGE. CAZ096-097-071300- /O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 859 PM PST TUE NOV 6 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... GUSTS UP TO 70 MPH. * TIMING: BEGINNING NOON THURSDAY NEAR YOSEMITE NATIONAL PARK... SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS WILL DIMINISH OVERNIGHT THURSDAY NIGHT. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE WOLF...LODGEPOLE...BUCK ROCK. * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEATHER.GOV/HANFORD
086 WWUS76 KHNX 071243 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 443 AM PST WED NOV 7 2012 ...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN SIERRA NEVADA... .AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT AND WITH FRONTAL PASSAGE. CAZ096-097-072045- /O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 443 AM PST WED NOV 7 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... GUSTS UP TO 70 MPH. * TIMING: BEGINNING NOON THURSDAY NEAR YOSEMITE NATIONAL PARK... SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS WILL DIMINISH OVERNIGHT THURSDAY NIGHT. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE WOLF...LODGEPOLE...BUCK ROCK. * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
547 WWUS76 KHNX 072025 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1225 PM PST WED NOV 7 2012 ...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN SIERRA NEVADA... .AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT AND WITH FRONTAL PASSAGE. CAZ096-097-080430- /O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1225 PM PST WED NOV 7 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... GUSTS UP TO 70 MPH. * TIMING: BEGINNING AROUND 10 AM THURSDAY NEAR YOSEMITE NATIONAL PARK... SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS WILL DIMINISH OVERNIGHT THURSDAY NIGHT. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE WOLF...LODGEPOLE...BUCK ROCK. * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN WEATHER.GOV/HANFORD
547 WWUS76 KHNX 080417 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 817 PM PST WED NOV 7 2012 ...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN SIERRA NEVADA... .AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT AND WITH FRONTAL PASSAGE. CAZ096-097-081300- /O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 817 PM PST WED NOV 7 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... GUSTS UP TO 70 MPH. * TIMING: BEGINNING AROUND 10 AM THURSDAY NEAR YOSEMITE NATIONAL PARK... SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS WILL DIMINISH OVERNIGHT THURSDAY NIGHT. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE WOLF...LODGEPOLE...BUCK ROCK. * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEATHER.GOV/HANFORD
736 WWUS76 KHNX 081316 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 516 AM PST THU NOV 8 2012 ...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN SIERRA NEVADA... .AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA TODAY AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR TONIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT AND WITH FRONTAL PASSAGE. CAZ096-097-082100- /O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 516 AM PST THU NOV 8 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... GUSTS UP TO 70 MPH. * TIMING: BEGINNING AROUND 10 AM THIS MORNING NEAR YOSEMITE NATIONAL PARK... SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS WILL DIMINISH OVERNIGHT TONIGHT. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE WOLF...LODGEPOLE...BUCK ROCK. * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE THIS AFTERNOON AND TONIGHT WITH OCCASIONAL WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEATHER.GOV/HANFORD
672 WWUS76 KHNX 081908 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1108 AM PST THU NOV 8 2012 ...COLD FRONT WILL BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN SIERRA NEVADA AND THE KERN COUNTY MOUNTAINS... .AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA TODAY AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR TONIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AND THE KERN COUNTY MOUNTAINS AHEAD OF THE COLD FRONT AND WITH FRONTAL PASSAGE. CAZ095-090315- /O.EXB.KHNX.WI.Y.0033.121109T0000Z-121109T1200Z/ KERN COUNTY MOUNTAINS- 1108 AM PST THU NOV 8 2012 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY FOR THE PASSES OF THE COUNTY MOUNTAINS... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE EAST FACING PASSES OF THE KERN COUNTY MOUNTAINS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY. * WINDS: GUSTS OVER 45 MPH. * TIMING: BEGINNING AROUND 4 PM THIS AFTERNOON. WINDS WILL DIMINISH OVERNIGHT TONIGHT. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ096-097-090315- /O.CON.KHNX.WI.Y.0033.000000T0000Z-121109T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1108 AM PST THU NOV 8 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... GUSTS UP TO 70 MPH. * TIMING: STARTING NEAR YOSEMITE NATIONAL PARK...SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS WILL DIMINISH OVERNIGHT TONIGHT. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE WOLF...LODGEPOLE...BUCK ROCK. * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE THIS AFTERNOON AND TONIGHT WITH OCCASIONAL WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MENDENHALL WEATHER.GOV/HANFORD
365 WWUS76 KHNX 090326 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 726 PM PST THU NOV 8 2012 ...COLD FRONT WILL BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN SIERRA NEVADA AND THE KERN COUNTY MOUNTAINS... .AN UPPER-LEVEL LOW WILL CONTINUE TO MOVE INTO THE CENTRAL CALIFORNIA INTERIOR TONIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AND THE KERN COUNTY MOUNTAINS AHEAD OF THE COLD FRONT AND WITH FRONTAL PASSAGE. CAZ096-097-091200- /O.CON.KHNX.WI.Y.0033.000000T0000Z-121109T1200Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 726 PM PST THU NOV 8 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... GUSTS UP TO 70 MPH. * TIMING: WINDS WILL CONTINUE THIS EVENING THEN DIMINISH OVERNIGHT. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE WOLF...LODGEPOLE...BUCK ROCK. * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE THIS AFTERNOON AND TONIGHT WITH OCCASIONAL WHITE OUT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-091200- /O.CON.KHNX.WI.Y.0033.000000T0000Z-121109T1200Z/ KERN COUNTY MOUNTAINS- 726 PM PST THU NOV 8 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR HIGHWAYS 58 AND 178... A WIND ADVISORY FOR HIGHWAYS 58 AND 178 REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: GUSTS OVER 45 MPH. * TIMING: WINDS WILL CONTINUE THIS EVENING THEN DIMINISH OVERNIGHT. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH WEATHER.GOV/HANFORD
042 WWUS76 KHNX 091205 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 405 AM PST FRI NOV 9 2012 CAZ095>097-091315- /O.EXP.KHNX.WI.Y.0033.000000T0000Z-121109T1200Z/ KERN COUNTY MOUNTAINS-SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 405 AM PST FRI NOV 9 2012 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR HIGHWAYS 58 AND 178 IN THE KERN COUNTY MOUNTAINS AND FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. WIND SPEEDS HAVE SUBSIDED BELOW ADVISORY LEVELS THIS MORNING. $$ JEB WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Nov 6, 10:51 AM PST, 2 hours 39 minutes earlier.
Area forecast discussion, Nov 6, 10:51 AM PST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1051 AM PST TUE NOV 6 2012 .SYNOPSIS... MOSTLY CLEAR SKIES AND ABOVE AVERAGE TEMPERATURES WILL CONTINUE THROUGH WEDNESDAY AS HIGH PRESSURE REMAINS IN CONTROL. BIG CHANGES ARE IN STORE FOR THE REGION STARTING THURSDAY AS A STORM SYSTEM BRINGS THE NEXT CHANCE FOR RAIN AND MOUNTAIN SNOW. && .DISCUSSION... SOME THICKER HAZE THIS MORNING ACROSS THE SJV THOUGH THAT IS QUICKLY IMPROVING WITH SUNSHINE. ADJUSTED TEMPERATURES A LITTLE FOR THIS AFTERNOON BASED ON TRENDS. STILL TO BE A FAIRLY WARM DAY WITH THE H5 590DM HIGH ROLLING PAST US. SLIGHTLY COOLER TOMORROW THEN THE DROP BEGINS ON THURSDAY AS THE LOW UP IN THE GULF OF ALASKA HEADS SOUTH INTO OUR CWA. RAIN CHANCES IN THE LOWER ELEVATIONS WITH THE INITIAL FROPA ARE LOOKING LESS LIKELY AS THE FRONTAL BAND BROADENS AND WEAKENS AS IT PROGRESSES SOUTH...ISENTROPIC LIFT WEAKENS...AND MOISTURE THINS. STRONG UPSLOPE FLOW THOUGH STILL MAKING SOME PRECIP IN THE CENTRAL SIERRA LOOKING LIKE A SURE THING BUT SOUTHERN SIERRA AND KERN MOUNTAINS LESS SO. MORE SHOWERS FRIDAY WITH THE VERY COLD POOL MOVING IN...SNOW LEVELS FALLING TO 3000 FEET FRIDAY WITH SHOWERY ACTIVITY COULD IMPACT TRAVEL. WINDS WILL ALSO BE A CONCERN. WE/LL FLUSH THE DETAILS OUT MORE IN AN EARLY AFTERNOON DISCUSSION UPDATE. PREV DISCUSSION... /ISSUED 230 AM PST TUE NOV 6 2012/ THE MOST CURRENT MODEL DATA SHOWS THE SHARP COLD FRONT WILL DIVE SOUTHEAST ACROSS THE FORECAST AREA ON THURSDAY WITH THE COLDEST AIR ALOFT SETTLING IN ON FRIDAY. FOR THE WEEKEND THE DEEP TROUGH OF LOW PRESSURE WILL MOVE SLOWLY EAST AND A PRONOUNCED NORTHERLY FLOW ALOFT WILL CONTINUE. SHOULD SEE GUSTY WINDS OVER THE MOUNTAINS INTO SATURDAY NIGHT BEFORE SUBSIDING ON SUNDAY. RIDGING IS THEN FORECAST FOR NEXT WEEK FOR A SUBSTANTIAL WARMING TREND. && .AVIATION... IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...LOCAL MVFR VISIBILITIES IN HAZE THROUGH 20Z TODAY AND AGAIN AFTER 10Z WEDNESDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z WEDNESDAY. && .AIR QUALITY ISSUES... ON TUESDAY NOVEMBER 6 2012... FIREPLACE/WOOD STOVE BURNING IS PROHIBITED IN KERN... KINGS AND TULARE COUNTIES. FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH. THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AND/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...INIGUEZ/DUDLEY AVN/FW...SANGER SYNOPSIS...BSO WEATHER.GOV/HANFORD
In the hours before
Special weather statement, Nov 6, 9:10 AM PST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 910 AM PST TUE NOV 6 2012 CAZ089>099-070500- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 910 AM PST TUE NOV 6 2012 ...WARM THROUGH WEDNESDAY THEN A BIG COOL-DOWN AND SHOWERS BY FRIDAY... A STRONG AREA OF HIGH PRESSURE WILL REMAIN OVER CALIFORNIA FOR THE NEXT COUPLE OF DAYS. THIS WILL RESULT IN WARM TEMPERATURES DURING THE AFTERNOONS TODAY THROUGH WEDNESDAY. HIGHS IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE KERN COUNTY DESERTS COULD REACH THE MID 80S TODAY...SOME 10 TO 20 DEGREES ABOVE NORMAL. HIGHS WEDNESDAY WILL BE ONLY A COUPLE OF DEGREES COOLER. THE HIGH WILL BE REPLACED BY A STRONG LOW PRESSURE SYSTEM LATER IN THE WEEK. THE BULK OF THE STORM WILL MOVE INTO THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT INTO FRIDAY. TEMPERATURES WILL PLUMMET SOME 20 AND 30 DEGREES FROM WEDNESDAY TO FRIDAY. HIGH TEMPERATURES FRIDAY AND SATURDAY MAY NOT CLIMB OUT OF THE 50S FOR SOME VALLEY LOCATIONS. OVERNIGHT LOW TEMPERATURES MAY APPROACH FREEZING IN SOME VALLEY AND DESERT LOCATIONS OVER THE WEEKEND...ESPECIALLY SATURDAY NIGHT. IF YOU HAVE FROST SENSITIVE INTERESTS...YOU SHOULD MONITOR THE LATEST TEMPERATURE FORECASTS FOR THE WEEKEND. RAIN AND SNOW SHOWERS ARE LIKELY FROM FRESNO COUNTY NORTH WITH THIS SYSTEM...BUT PRECIPITATION CHANCES WILL TAPER OFF RAPIDLY SOUTH INTO KERN COUNTY. SNOW LEVELS WILL FALL TO NEAR 3500 FEET FRIDAY...WITH SNOW ACCUMULATIONS FROM 4 TO 6 INCHES IN THE SOUTHERN SIERRA FROM KINGS CANYON TO YOSEMITE. ACCUMULATIONS WILL BE MUCH LESS FROM SEQUOIA PARK SOUTH...AND LITTLE IF ANY ACCUMULATION IN THE TEHACHAPI MOUNTAINS. HOWEVER MOTORISTS PLANNING TRAVEL THURSDAY NIGHT AND FRIDAY OVER THE KERN COUNTY PASSES SHOULD KEEP ABREAST OF THE LATEST FORECASTS AND ROAD CONDITIONS. MONITOR THE NOAA NATIONAL WEATHER SERVICE WEBSITE...NOAA WEATHER RADIO...OR YOUR FAVORITE MEDIA SOURCE FOR FURTHER UPDATES ON THE UPCOMING CHANGE IN THE WEATHER PATTERN. SANGER WEATHER.GOV/HANFORD
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.